# SDR SIMA201906198002

- Difficulty date: June 18, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N259NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000682
- Aircraft time: 4,916 hours, 3,276 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062620002
- Condition: Bent
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIDDEN DAMAGE INSPECTION AFTER AIRCRAFT COLLISION, FOUND HORIZONTAL STAB RIB 14 BENT. AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED RH HORIZONTAL STAB RIB 14 AND RIB 14 UPPER AND LOWER PACKERS IAW EMB 175 SRM 51-41-01, 51-41-02 AND 51-42-01. AIRCRAFT WAS RETURNED TO SERVICE.
